# SDR SWAA2022020253070

- Difficulty date: December 14, 2021
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 57,729 hours, 38,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CARGO TRACK AT RBL 14 BS 727E, 747, 767.  CRACK FOUND ON FLOOR TRACK, MAXIMUM CRACK FOUND 0.30',  OUT OF LIMIT IAW SRM 53-00-53-1A-2 PAR.4B(1A) FIG 103-C.  REMOVED TRACK AT RBL 14 BS 727 TO BS 887 IAW SRM 51-40-02-0G-0.  LOCATED & DRILLED NEW FLOOR TRACK TIE DOWN FROM BS 727 TO BS 747 AND BS 767 TO 887 IAW SRM 51-40-02-0G-0 & DWG 146A7501.  FABRICATED LOCATED & DRILLED AFT CARGO BAY FLOOR TRACK REPAIR SPLICE AT BS747+8 IAW SRM 51-40-05-0G-0 & SRM 53-00-53-2R-3 REPAIR 3 FIG. 203; DETAIL A.  INSTALLED NEW FLOOR TRACK TIE DOWN FROM BS 727 TO 747 & 767 TO  887 & INSTALLED AFT CARGO BAY FLOOR TRACK REPAIR SPLICE AT BS 747 IAW SRM 51-40-02-0G-0 & SRM 53-00-53-2R-3 REPAIR 3, DWG 146A7500 AND DWG 146A7501.
